# SDR ASAA2022082039571

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,401 hours, 16,897 cycles
- System (JASC): 3443 · Doppler System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 18YHP1
- Condition: Failed
- Location: Flight Compartme
- Part time: 23,603 hours, 8,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR RIGHT SIDE THAT CONTROL KNOB HAS BECOME UNCALIBRATED. IN MANUAL MODE, WITH THE KNOB ON THE 15 DEGREES DOWN SETTING, THE FO'S RADAR DISPLAY/ SHOWS 1 DEGREE DOWN. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL IN REFERENCE WITH BOEING 737-800 AMM 34-43-91. P
